# SDR DALA2023051503852

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 25,512 hours, 3,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DONT PASS TEST EPSU 17WL ON CABIN PASSENGER ON 4LH DOOR. CORRECTIVE ACTION: PERFORMED TSM AND REPLACE EPSU 17WL ON CABIN PASSENGER ON 4LH DOOR. PERFORMED ARE OPERATIONAL TEST AND BONDING TEST OPERATIONAL TESTS AND BONDING TEST ARE GOOD. (2765461)
